# SDR GTIA2016121501708

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 39,011 hours, 18,395 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat 2 A&B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2 A-B OXYGEN MASK DROPED. PERFORMED CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00. OPS CHECK GOOD.
